# SDR UALA2013052803640

- Difficulty date: May 27, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 77,161 hours, 9,059 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Seat 13ab
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK SEAT 13AB, SEAT EMERGENCY LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT.
